# SDR QXEA9901501

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Seized
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE/EMERGENCY DOOR LATCH BUSHINGS FORWARD, LOWER AND BOTH AFT ARE NOT FREE WHEN DOOR CLOSED AND LATCHED.  REPAIRED IAW FOKKER MM 52-40-1, PAGE 502, PARAGRAPH 3AC17.
